Day and Night Nurse – 24 Capsules

Day and Night Nurse – 24 Capsules

£10.79 incl.VAT

As part of our policy:

Out of stock

Notify me when item is back in stock.

Found this product at a lower price?Compare

Share this product

What is Day and Night Nurse capsule for?

Day & Night Nurse Capsules offer complete 24 hour relief* from cold and flu. Each handy pack contains both Night Nurse and Day Nurse Capsules. Taken during the day, Day Nurse offers non-drowsy multi-symptom relief, including tickly coughs and blocked nose. Then, taken before bedtime Night Nurse helps relieve fever, sore throat pain, headaches and tickly coughs, so helping restful sleep

How should you take Day and Night Nurse capsule?

Day & Night Nurse comes in a pack of 24 capsules, 18 of non-drowsy Day Nurse and 6 of Night Nurse. Take up to 3 doses of Day Nurse throughout the day, allowing at least 4 hours between doses, and then 1 dose of Night Nurse just before bedtime.

Suitable for adults and children aged 16 and over

 

Do not take Day & Night Nurse Capsules:

  • if you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, promethazine hydrochloride, pholcodine, dextromethorphan hydrobromide or any of the other ingredients (please see product information)
  • if you have high blood pressure or heart disease
  • if you have kidney problems or hyperexcitability
  • if you have a chest infection, worsening asthma or severe respiratory problems
  • if you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD)
  • if you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks
  • if you are taking an antibiotic called linezolid.

 

Day-time Capsules Active ingredients Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Please see the product information leaflet for the full list of ingredients

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren

Product features

What is Day and Night Nurse capsule for?

Day & Night Nurse Capsules offer complete 24 hour relief* from cold and flu. Each handy pack contains both Night Nurse and Day Nurse Capsules. Taken during the day, Day Nurse offers non-drowsy multi-symptom relief, including tickly coughs and blocked nose. Then, taken before bedtime Night Nurse helps relieve fever, sore throat pain, headaches and tickly coughs, so helping restful sleep

Instructions for use

How should you take Day and Night Nurse capsule?

Day & Night Nurse comes in a pack of 24 capsules, 18 of non-drowsy Day Nurse and 6 of Night Nurse. Take up to 3 doses of Day Nurse throughout the day, allowing at least 4 hours between doses, and then 1 dose of Night Nurse just before bedtime.

Suitable for adults and children aged 16 and over

 

Warning and cautions

Do not take Day & Night Nurse Capsules:

  • if you have ever had an allergic reaction to paracetamol, pseudoephedrine hydrochloride, promethazine hydrochloride, pholcodine, dextromethorphan hydrobromide or any of the other ingredients (please see product information)
  • if you have high blood pressure or heart disease
  • if you have kidney problems or hyperexcitability
  • if you have a chest infection, worsening asthma or severe respiratory problems
  • if you are taking appetite suppressants or stimulant drugs called amphetamines (sometimes used to treat ADHD)
  • if you have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks
  • if you are taking an antibiotic called linezolid.

 

Ingredients

Day-time Capsules Active ingredients Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and Pholcodine 5 mg.

Please see the product information leaflet for the full list of ingredients

Product Reviews

Dyl i

Rated 2 out of 5
August 30, 2022

Hello,

Would you like to instantly boost sales for your weight loss products or supplements business?

We can help! We offer targeted and fresh email lists of consumers with interest in products

you’re selling. Our email lists are compiled from online surveys, this is why they have a high

conversion rate even when outreach is done manually.

To see this and other category offerings please go to https://webworx247.com/email-lists/.

Best Regards,

William Tatum

WebWorx Media Inc.

If you received this email in error and would like to unsubscribe click the link below:

https://webworx247.com/opt-out/?customer_domain=just-pharmacy.co.uk

William Tatum

Hi

Rated 5 out of 5
May 23, 2021

Please find attached prescription

Keren
0